Results 1 to 2 of 2
Like Tree1Likes
  • 1 Post By RecoveringCatholic
sick of loratabs
  1. #1
    LISAMARIE1863 is offline New Member
    Join Date
    Dec 2014
    Posts
    1

    Default sick of loratabs

    I started the tabs 3 yrs ago..we went from 5's to 7.5 to 10's..been on tens for 2 yrs....my stomach is the worst for me....I quit taking them I think last Wednesday the 9th of Dec 2014....I am not wanting any at all..my legs have calmed down but i eat a lot of banana's.. Didn't know they helped.. Mostly it's my Stomach n some serious headaches..... I have vomited like 3 days in a row but I take other meds for other conditions I have n don't like them coming up too....any suggestions on the help headaches??? Thanks in advance!!! Preciatte it!!!

  2. #2
    RecoveringCatholic is offline New Member
    Join Date
    Dec 2014
    Posts
    2

    Default

    I hope this message finds you in good spirits and healthier than ever!! I experienced everything you spoke of, especially the restless legs and sickness. In my experience cold turkey was the way I quit. Of course, I was forced to quit because I got caught, but I was so sick and tired of being addicted that I was actually grateful for getting in trouble. I am over two and a half years clean now and I'm doing better now than ever!! I have been restored, and my marriage and family life is stronger than it has ever been. I would suggest going to an AA or NA meeting to just see what you think. I pray that you continue to live a sober life, only darkness exists in continuing in the misery of addiction.
    Iwantoff2013 likes this.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22